Open Access
Translator Disclaimer
1996 Homogenization of ordinary and linear transport equations
Roberto Peirone
Differential Integral Equations 9(2): 323-334 (1996).

Abstract

The homogenization of first order ordinary differential equations in $\mathbb{R}^N$ and associated linear transport equations are studied. We prove the equivalence between $G$-convergence and strong $G$-convergence for the ordinary equations. We give a sufficient condition, which is also necessary in the autonomous case, for the weak homogenization of the linear transport equations. This condition is satisfied when div$_x f=0$.

Citation

Download Citation

Roberto Peirone. "Homogenization of ordinary and linear transport equations." Differential Integral Equations 9 (2) 323 - 334, 1996.

Information

Published: 1996
First available in Project Euclid: 3 May 2013

zbMATH: 0851.35014
MathSciNet: MR1364051

Subjects:
Primary: 35B27
Secondary: 34A34 , 35F10

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 2 • 1996
Back to Top